Home
    Ibuprofen Tablets  x 16
    Easho

    Ibuprofen Tablets x 16


    Each tablet contains Ibuprofen 200mg.

    Ibuprofen relieves pain, reduces inflammation and lowers temperature. It is effective in the relief of muscular aches and pains, colds and flu symptoms, backache, feverishness, period and dental pains, migraine and neuralgia.

    Do not store above 25°C. Store in the original package.

    Our Bother Brain helps you remember when to shop again

    We only use 100% recyclable packaging

    Every order plants trees around the world

    ABV


    Do not take if you Have or have ever had a stomach ulcer, perforation or bleeding Are allergic to Ibuprofen or to any other ingredient of this product, aspirin or other related killers Are taking other NSAID painkillers, or aspirin with a daily dose above 75mg Are in the last three months of pregnancy Speak to a pharmacist or your doctor before taking this product if you Have asthma, liver, heart, kidney or bowel problems Are in the first six months of pregnancy WARNING - DO NOT EXCEED THE MAXIMUM DOSE If symptoms persist or worsen consult your doctor. KEEP OUT OF THE SIGHT AND REACH OF CHILDREN%

    Preparation & Usage


    Read the enclosed leaflet before taking this product Dose: For oral use: Use preferably with or after food. Adults, the elderly and children over 12, 1 or 2 tables up to 3 times daily. The dose should not be repeated more frequently than every 4 hours and not more than 6 tablets in any 24 hours. Do not give to children under 12 years old except on the advice of a doctor. Talk to your doctor if you require the product for more than 10 days